# SDR CA030506003

- Difficulty date: June 23, 2002
- Submitted: July 25, 2003
- Operation: General aviation
- Engine: Cont IO470L
- System (JASC): 8550 · Reciprocating Engine Oil System
- Part: Lifter
- Part number: 646277
- Condition: Wrong Part
- Location: Engine
- Stage of operation: NR
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

(CAN) A/C EXPERIENCED ENG OIL PRESS PROBLEM. TROUBLESHOT & CONSULTED WITH O/H SHOP, UNABLE TO RECTIFY OIL PRESSURE PROBLEM.  ENGINE REMOVED/OVERHAULED & INSTALLED. ENG HAD OVER MAX OIL PRESSURE (100 PSI) AT HIGHER RPM SETTING, AT IDLE, OIL PRESSURE WOULD DROP  BELOW NORMAL OPERATING RANGE  AIRCRAFT WAS GROUNDED.   AFFECTED ENGINES SENT TO ANOTHER OVERHAUL FACILITY FOR ANALYSIS AND REPAIR.ENGINE DISASSEMBLED, DISCOVERED 12 IMPROPER VALVE LIFTERS 646277 HAD BEEN INSTALLED. O/H SHOP CONFIRMED THIS WOULD CAUSE POOR OIL PRESSURE. ENGINE REPAIRED AND TESTED AFTER RE-ASSEMBLY, OIL PRESSURE READINGS WERE EXCELLENT.
